# SDR TRBA2012023004

- Difficulty date: January 22, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 34,814 hours, 34,031 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Magnet
- Part number: ASNA230001
- Condition: Failed
- Location: Mlg Emer Extend
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE EMERGENCY GEAR HANDLE DOOR WOULD NOT STAY CLOSED. ACFT REMOVED FROM SERVICE.  REPLACED EMERGENCY EXTENSION HANDLE COVER MAGNET IAW EO E2-2500-004.  ACFT RETURNED TO SERVICE.
